MAUDE Adverse Event Report: FLOWER ORTHOPEDICS VARIABLE ANGLE LOCKING PEG, D: 1.8MM X L: 20.0MM

FLOWER ORTHOPEDICS VARIABLE ANGLE LOCKING PEG, D: 1.8MM X L: 20.0MM
Model Number FDR 120
Medical Device Problem Codes Nonstandard Device (1420); Product Quality Problem (1506); Device Issue (2379)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/27/2017
Type of Reportable Event Malfunction
Event or Problem Description
Locking peg (fdr 120, lot 1611320064) went through distal radius plate (fdr 011, lot 2014003534).

Brand Name
VARIABLE ANGLE LOCKING PEG, D: 1.8MM X L: 20.0MM
Common Device Name
LOCKING PEG
Manufacturer (Section D)
FLOWER ORTHOPEDICS
100 witmer rd
suite 280
horsham PA 19044
MDR Report Key6552956
Report Number3009996260-2017-00004
Device Sequence Number11011628
Product Code HWC
UDI-Device Identifier00840118110884
UDI-Public840118110884
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123562
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Remedial Action Inspection,Notification
Type of Report Initial
Report Date (Section B) 05/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/31/2023
Device Model NumberFDR 120
Device Lot Number1611320064
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2017
Initial Report FDA Received Date05/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR